# SDR REXA2022100200802

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 601R3180623
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME AT FS327.763 CORRODED BETWEEN DD6 AND DD7. REMOVE UNSERVICEABLE INTERCOSTAL IAW CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR INTERCOSTAL P/N 601R318062-3 AT FS 327.763 BETWEEN DD6 AND DD7 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE FRAME AT FS 327.763 BETWEEN DD6 AND DD7 P/N 601R318062-3 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
